# SDR LR7A2010103100101

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: LS4089
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5324 FOUND RT MAIN WHEEL WELL BULKHEAD SPLICE TEE WITH CORROSION IN EXCESS OF LIMITS AT FS 537 TO FS 557, WL 150, BL 62R.  REPLACED SPLICE TEE EXTRUSION IAW LOCKHEED SMP583 CHAPTER 51-70.
